# SDR YENA2025121501202

- Difficulty date: December 14, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N641JB
- Make and model: Airbus A320-232
- Aircraft serial: 02848
- Aircraft time: 72,618 hours, 25,746 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Zone 200
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1437, BDL-MCO.  FUME EVENT FROM 10000FT TO AFTER LANDING AND TO GATE. PACK 1 ONLY THE BACK OF CABIN WAS FINE VERY STRONG AT 3000FT AND RIGHT AFTER LANDING; C/W WITH INFO NOTICE 2017-T015L TROUBLESHOOT APU ODOR R/R RECIRCULATION FILTERS IAW AMM 21-21-41 PERFORMED PACK NURN NO ODOR AT THIS TIME & INSPECTED APU NO OIL LEAKS A/C OK FOR CONT SVC SEE LP FOR CONT 444879-(1)"
